MAUDE Adverse Event Report: CTL MEDICAL CORPORATION HEX DRIVER 1/4" SQUARE QC 4.0

CTL MEDICAL CORPORATION HEX DRIVER 1/4" SQUARE QC 4.0
Model Number 015.7050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
First customer complaint received on the hex driver.Complaint was deemed not reportable since there was no adverse event.Followup on similar drivers resulted in similar malfunction of the device.Product recall has initiated with a recall submission # (b)(4).This report is in association with the product related to the recall that had a similar malfunction.
 
Event or Problem Description
It was reported that the stabilization ring came off while a screw was being inserted during a procedure.Complaint was assessed and mdr was not filed as no adverse event was reported.Reevaluation of similar complaints on the similar products showed a trend in the failure modes and these complaints are being reported as mdrs.

Brand Name
HEX DRIVER 1/4" SQUARE QC 4.0
Common Device Name
HEX DRIVER 1/4" SQUARE QC 4.0
Manufacturer (Section D)
CTL MEDICAL CORPORATION
4550 excel parkway
suite 300
addison TX 75001
MDR Report Key8011016
Report Number3009051471-2018-00009
Device Sequence Number1434849
Product Code LXH
UDI-Device Identifier00841732117853
UDI-Public00841732117853
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015.7050
Device Catalogue Number015.7050
Device Lot Number7EQAB-D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300905147108022018-001-R
Patient Sequence Number1